Jump to content

MissyB

Members
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MissyB

  • Rank
    Member

Recent Profile Visitors

258 profile views
  1. Med reaction burned through body and took out ANS and then caused denervation of bowel bladder gun now lost miscle tissue in vagina. Anyone know what this is? Steroids helping pass stool so neuro thinks ivig could work but confused when he says nerves could come back,,can vaginal wall tissue or rectal muscle just grow back? Anyone else had a normal pelvic floor get floxed or poisoned or some insult and suddenly have atropy or loss of function places? Particuarly anyone with vaginal or penile changes? It even stopped my periods. Confused on where soft tissue and muscle went. Its like my body at
  2. anyone else have muscle and fat wasting rapidly after med reaction then rapid autonomic dysfunction -high cortisol then pelvic floor whiped out and atrophy?
  3. Anyone get floxed or have med toxicity lead to autonomic dysfunction and then what were your symptoms? Anyone else get neurogenic bowel and atrophied genitals or bladder? Terrified here. Neuro says ivig could reverse but I dont believe him.
  4. Anyone have vaginal or penile atrophy and have it reverse? If so did you do ivig or how did it reverse?
  5. Anyone have vaginal or penile atrophy and have it reverse? If so did you do ivig or how did it reverse?
  6. Anyone else have atrophy and anyone else have a med reaction or event that quickly led to dysautonomia with pots symptoms loss of sensation to pass stool, lack of engorgement and inervation, bladder changed and then have it lead to vaginal or penile shrinking/atrophy and neurogenic bowel as well as muscle atrophy and wasting rest of body? This began 5/15 when I started swish and swallowing nystatin oral suspension but had a horrible delayed reaction four days in. ANS already affected while still taking the med in first 8 days.
×
×
  • Create New...